Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Removable sets for pointwise solutions of elliptic partial differential equations

Author: Jim Diederich
Journal: Trans. Amer. Math. Soc. 165 (1972), 333-352
MSC: Primary 35J15
MathSciNet review: 0293235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that dense sets of zero newtonian capacity are removable for bounded generalized pointwise solutions of second order elliptic equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J15

Retrieve articles in all journals with MSC: 35J15

Additional Information

PII: S 0002-9947(1972)0293235-X
Keywords: Removable sets, capacity, regularity, generalized partiais, generalized subelliptic operator, subelliptic, subsolution
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia